MATHEMATICA BOHEMICA, Vol. 133, No. 2, pp. 187-195 (2008)

A remark on power comparison theorem for half-linear differential equations

Gabriella Bognar, Ondrej Dosly

Gabriella Bognar, Department of Mathematics, University of Miskolc, H-3514 Miskolc-Egytemvaros, Hungary, e-mail:; Ondrej Dosly, Department of Mathematics and Statistics, Masaryk University, Janackovo nam. 2a, CZ-602 00 Brno, Czech Republic, e-mail:

Abstract: We consider the half-linear second order differential equation which is viewed as a perturbation of the so-called Riemann-Weber half-linear differential equation. We present a comparison theorem with respect to the power of the half-linearity in the equation under consideration. Our research is motivated by the recent results published by J. Sugie, N. Yamaoka, Acta Math. Hungar. 111 (2006), 165-179.

Keywords: Riemann-Weber half-linear equation, Riccati technique, power comparison theorem, perturbation principle, principal solution

Classification (MSC2000): 34C10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition